Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kissme

Like the Sahara Desert...but maybe just a little more dry

Recommended Posts

So I'm finishing up my 5th (I believe :confused: ) month on accutane. 40mgs a day. It's going not so bad. My only side effect is DRYNESS! Ahhh! For the first 4 months or so it was fine. My face was dry, but lotion covered that. My lips were dry, but I had plastered on tubes and tubes of chapstick. My eyes were dry and hurt at the end of the day, but a few eye drops in the morning and evening solved that. Now however, I'm starting to really feel the dryness :shock: My face is fine, but my hands and lower arms are developing eczema! It's not to bad. I've been using body butter from the Body shop and its been much better. I have noticed I've been getting TONS of scratches though! It almost looks like I've been cutting myself, and I'm certainly not! I guess at night my dry body causes me to want to scratch...I do, and end up with scratches. I might have to start wearing gloves to bed! Anyways, that isn't a major problem either. The major problem is with my eyes! They are SO dry, and my eyedrops aren't helping! While I sit in class I always find myself closing my eyes for a few seconds because it makes my sore eyes feel better. I put drops in at school, but still no matter how many I use it doesn't help. I'm not sure what to do! I can live with the dry eyes for another month or two, but if I didn't have to I'd rather not! Anyone have very dry eyes on tane? What did or do you use? Did a change in diet help? I already drink plenty of water.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×